# SDR SWAA2024010938994

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,086 hours, 34,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT SIGN FWD GALLEY AT FOOT LEVEL BY TRASH CAN<[01] REPLACED EXIT LENS AT FWD GALLEY IAW AMM 33-51?01
